# SDR ASAA0340002

- Difficulty date: January 2, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022601
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROWS 17, 18, 19, DISCONNECTED WIRES.  RECONNECTED WIRES, OPS CHECKED NORMAL.  (M)
